Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Note on self-propagation of turbulent spots


Author: Carl E. Pearson
Journal: Quart. Appl. Math. 11 (1953), 219-222
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/54434
MathSciNet review: 54434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. W. Emmons, The laminar-turbulent transition in a boundary layer. I, J. Aeronaut. Sci. 18 (1951), 490–498. MR 0052931
  • [2] H. W. Emmons, Part II, to appear in the Proc. of 1st U. S. National Congress. Theor. Appl. Mech.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/54434
Article copyright: © Copyright 1953 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website